Okay first ill start off with telling you I just started meds a little over 2 weeks maybe even going on 3 weeks ago. Im on prozac 20 m klonopin .5 but I cut them in half and take .25 and i stopped taking any of the trazadon. For some reason the past 3 days ive had to fight to stay awake. Whether its riding to the store or sitting on my computer im falling asleep. We took the kids out today, and I tried so hard to play with them but all I could think about was finding a place to lay down and even thought about asking ben if I could go lay in the car. I only took a .25 of the klonopin today and that was this morning, and i have taken much more than that before this and my usual dose of prozac. Is this something to be concerned with? Ben told me that the first few weeks on anti dep that you get really tired. Is this true??? ahh I just feel absolutly exhausted.
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...
I have my maxed amount of epidural shots of my cervical DDD....(and no one cares about my lumbar DDD)..... I've done physical therapy, muscle relaxers, Amitriptyline, Nortryptiline, desipramine.....narcotics... So I decided to go to a spine specialist and they have me on Gabapentin. Its been two weeks and it did nothing for my lumbar ever... but it did seem to help my cervical and arm/hand pain...